NOTICE: As of June 15, this community will have a new web address: compass.cancerfighter.com. You will no longer be able to access the site at CancerCompass.com For more information, please read the full blog post.

 

Doxil - Skin reaction

2 Posts | Page(s): 1 

Doxil - Skin reaction

by Barbara_B_17 on Wed Dec 24, 2003 12:00 AM

Quote | Reply
Has anyone had a problem with skin reactions from Doxil treatment besides on their hands and feet? I woke up this week 3 days after treatment with bright, red burning skin on my thighs and buttocks. The Dr. said it is from Doxil but very unusual to be so localized in that area. I am taking a Medrol pack of predisone to see if it helps...Barb

Doxil Skin Reaction

by Sharonb on Mon Jan 02, 2006 12:00 AM

Quote | Reply
I have the same problem, about the third week, I am treating the hand and foot thing with 2 doses of 100 mg. B-6 daily, which seems to help, but I am about out of my mind with itching and irritation--evertyhing that touches my skin is more than annoying, my skin burns and itches, and then it gets all dried up and dead and peels. No one at the cancer center has ever seen it before. Nice. What do you do about it?
2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.